Loading [MathJax]/extensions/tex2jax.js

Asymptotic formulae for recursively defined Baskakov-type operators

Abstract


We deal with Baskakov-type operators which are defined by replacing the binomial coeffcients with general ones satisfying a recursively relation. We establish a Voronovskaja-type formula and also we give a global approximation property using some weighted norms.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Baskakov-type operators, degree of approximation, Voronovskaja-type formula, weighted norms.

Paper coordinates

O. Agratini, Asymptotic formulae for recursively defined Baskakov-type operators, Publications de L’Institut Mathematique (Beograd) (NS), 63 (1998) no. 77, pp. 152-162.

PDF

About this paper

Journal
Publisher Name
DOI
Print ISSN
Online ISSN

google scholar link

1998

Related Posts